# SDR 2025F00062

- Difficulty date: March 12, 2025
- Submitted: March 17, 2025
- Operation: General aviation
- Aircraft: N805WA
- Make and model: Doug MD 83
- Aircraft serial: 53470
- Aircraft time: 56,318 hours, 31,835 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Part time: 56,318 hours, 31,835 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L/H UPPER FUSELAGE BETWEEN STA-218 AND STA-237 HAS STRUCTURAL DAMAGE.
